# SDR 20010409SG008

- Difficulty date: February 9, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N235TA
- Make and model: Boeing 737-2H6
- Aircraft serial: 21765
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 106056320
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CCS - FLT TA610 - DURING CRUISE, THE HYDRAUIC SYSTEM ''A'' WAS LOSS, DUE TO THIS SITUATION, THE AIRCRAFT RETURNED TO CARACAS AIRPORT.  AFTER LANDING, MAINTENANCE TECHNICIANS PERFORMED INSPECTION AND FOUND IN NR 1 ENGINE THE PRESSURE HOSE DAMAGED, IT WAS REMOVED AND REPLACED AS PER AMM 29-11-31. ALSO, THE CASE FILTER WAS REMOVED AND CHECKED AS PER AMM 29-11-41.  ENGINE RUN-UP WAS PERFORMED WITH SATISFACTORY RESULTS, THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
